MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52916
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.Event found reportable after investigation.G4) similar to device marketed under pma/510(k): k233680.Summary of investigational findings: the tulip filter would not release from the jugular introducer.Therefore, it was removed and another filter was successfully placed.The dilator and the jugular introducer with loaded tulip filter inside the introducer sheath were returned.An investigation of the components revealed no non-conformances and the filter could be advanced through the sheath and released from the unlocked jugular introducer as intended when pressing the release button.Based on these findings the exact reason for the difficulties encountered during attempt to release the filter from the jugular introducer cannot be determined.The instructions for use supplied with the device specify step-by-step how to place and release the filter by pushing the release button completely and state that excessive tension during deployment may prevent the filter from releasing when the release mechanism is activated.There are adequate controls in place to ensure the device was manufactured to specifications.It is assessed that because no non-conformances were detected there is evidence that the device was manufactured in compliance with procedures and according to specifications.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: the inferior vena cava was approached from the right jugular vein.After determining the placement position just below the renal vein, the physician deployed the filter and attempted to release it, but the filter was not released, so he covered the filter with the sheath again and removed it.The procedure was completed with the placement of a temporary filter from another manufacturer.Patient outcome: no adverse effect on the patient has been reported.

Brand Name
GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA   4632
Manufacturer Contact
alex rahbek
sandet 6
bjaeverskov 4632
DA   4632
56868686
MDR Report Key20331974
Report Number3002808486-2024-00201
Device Sequence Number21264470
Product Code DTK
UDI-Device Identifier10827002529165
UDI-Public(01)10827002529165(17)270604(10)E4559056
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG52916
Device Catalogue NumberIGTCFS-65-1-JUG-TULIP
Device Lot NumberE4559056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown